MAUDE Adverse Event Report: WARSAW ORTHOPEDICS CD HORIZON® SPINAL SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

WARSAW ORTHOPEDICS CD HORIZON® SPINAL SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 6430530
Medical Device Problem Codes Degraded (1153); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having spinal therapy.Pre-op diagnosis was lumbar canal stenosis associated with degenerative lumbar scoliosis.It was reported that, the head might have spread out with cross threading because the breaking off of a setscrew could not be done when the final was performed.There was a delay of less than 60 minutes reported.The levels treated were l2/3/4/5.Procedure/technique performed was oblique lumbar interbody fusion (olif).The setscrews were identified with slight wear on the threads.There were no patient symptoms reported.No additional treatment or surgery performed.No further complications reported regarding the event.
 
Additional Manufacturer Narrative
Product analysis of part # 6430530 ; lot # 0926239w visual and macroscopic inspection confirmed the threads of the break off screw have been damaged.The thread crest and flank damage appear to have initiated at the start of the thread and is consistent around the damaged portion of the thread.This type of damage consistent with the misalignment of the bone screw and set screw threads during construct assembly.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CD HORIZON® SPINAL SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
Manufacturer (Section G)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key20923091
Report Number1030489-2024-01684
Device Sequence Number17407233
Product Code NKB
UDI-Device Identifier00643169545281
UDI-Public00643169545281
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143375
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6430530
Device Catalogue Number6430530
Device Lot Number0926239W
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2024
Initial Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown